RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sakabekov, A

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 11

Number of views:
This page:111
Abstract pages:600
Full texts:232
References:36

http://www.mathnet.ru/eng/person19546
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/153160

Publications in Math-Net.Ru
2019
1. Sh. A. Akimzhanova, A. Sakabekov, “Макроскопические граничные условия на твердой поверхности в потоке разрeженного газа для одномерной нелинейной нестационарной двенадцатимоментной системы уравнений Больцмана”, Zh. Vychisl. Mat. Mat. Fiz., 59:10 (2019),  1769–1778  mathnet  elib
1993
2. A. Sakabekov, “On existence of a global solution to the initial-boundary value problem for the Boltzmann equation”, Sibirsk. Mat. Zh., 34:1 (1993),  145–156  mathnet  mathscinet  zmath; Siberian Math. J., 34:1 (1993), 128–138  isi
1992
3. A. Sakabekov, “A mixed problem for a one-dimensional system of Boltzmann moment equations in an odd approximation”, Differ. Uravn., 28:5 (1992),  892–900  mathnet  mathscinet; Differ. Equ., 28:5 (1992), 728–734
4. A. Sakabekov, “Initial-boundary value problems for the Boltzmann system of moment equations in an arbitrary approximation”, Mat. Sb., 183:9 (1992),  67–88  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 77:1 (1994), 57–76  isi
5. A. Sakabekov, “Weak convergence of solutions of a system of Boltzmann moment equations”, Sibirsk. Mat. Zh., 33:1 (1992),  105–114  mathnet  mathscinet  zmath; Siberian Math. J., 33:1 (1992), 87–94  isi
1991
6. A. Sakabekov, “On the existence of a global solution of an initial-boundary value problem for the Boltzmann equation”, Dokl. Akad. Nauk SSSR, 321:1 (1991),  75–78  mathnet  mathscinet  zmath; Dokl. Math., 36:11 (1991), 753–754
7. A. Sakabekov, “The moment method for the nonlinear Boltzmann equation”, Dokl. Akad. Nauk SSSR, 316:4 (1991),  890–893  mathnet  mathscinet  zmath; Dokl. Math., 36:2 (1991), 133–134
8. A. Sakabekov, “An initial-boundary value problem for a one-dimensional system of Boltzmann moment equations in an odd approximation”, Sibirsk. Mat. Zh., 32:5 (1991),  187–192  mathnet  mathscinet  zmath; Siberian Math. J., 32:5 (1991), 889–894  isi
9. A. Sakabekov, “Moment method for the linearized Boltzmann equation”, Sibirsk. Mat. Zh., 32:3 (1991),  132–140  mathnet  mathscinet  zmath; Siberian Math. J., 32:3 (1991), 460–467  isi
1989
10. A. Sakabekov, “Boundary value problems for a stationary system of Boltzmann moment equations”, Dokl. Akad. Nauk SSSR, 309:4 (1989),  860–863  mathnet  mathscinet  zmath; Dokl. Math., 34:12 (1989), 1059–1060
11. A. Sakabekov, “Solvability of systems of Boltzmann moment equations in the first approximation”, Dokl. Akad. Nauk SSSR, 307:5 (1989),  1096–1099  mathnet  mathscinet; Dokl. Math., 34:8 (1989), 687–688
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021